# SDR SWIA202412240909

- Difficulty date: September 9, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS280 BETWEEN STR25L AND STR25R HAS CORROSION ON TOP IN MULTIPLE LOCATIONS. (C-CHECK RO 12/21/2024) (FILED CLOSED)BLENDED DAMAGE AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ EO CL-600-2C10-53-L08266 REV IR DATE 9/17/2024. SEE CONTINUATION CARD FOR DETAILS
